# SDR AALA20170223019

- Difficulty date: February 21, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 80,423 hours, 22,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21051
- Condition: Discharged
- Location: Cabin
- Part time: 4,631 hours, 1,499 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT MOUNTED ESCAPE PATH LIGHTS IN MID CABIN, L2/R2 DOOR EMERGENCY EXIT LIGHTS AND OVERHEAD BIN LIGHTS FAILED TEST.  REMOVED AND REPLACED BATTERY ASSEMBLY M733 (AALA20170223018) AND BATTERY PACK M10952 IAW AMM 33-51-11. OPERATIONAL CHECK GOOD.
